# SDR SWAA2021060295068

- Difficulty date: June 20, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 74,009 hours, 43,728 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STA. 540 FRAM FITTING; SOB SLOT FILLET SEALANT AND VAPOR BARRIER IS FOUND TO BE INSUFFICIENT PER TASK CARD # 5710-I-14608-NG STEPS 2.B.(3)(A) AND 2.B.(4)(A). SEALANT IS MISSING AND VAPOR BARRIER IS CRACKED. NOT TO LEVEL SHOWN IN TASKCARD. / WORK PERFORMED BY 'TANK TIGER' REPAIR W.O# 1202R545 AND M/M 28-11-00. REFERENCE MT 5710-E-14623-NG; MT 5710-I-4608-NG
